Ok. This has been quite a year so far. Now, I had to go for my second blood work up for hepatitis! Ok, Lithium?
I have one drink if that per month. Yes I do us acitamiaphin. Yes had blood transfusions back in 1981 before testing. After having found a small marble lump and finding out it is one of my glands swollen and have to watch it every three months. Mom passed away. Husband had horrible accident that then sent me in the depths of dispair and back of medical meds instead of naturals. He has had surgery and more to come. And they found a shadow on his lung and no he does not smoke. It has been really stressful. Problems in family were very bad but Psych and Pastor fixed that. So anyone had a problem with their liver while on Seroquillxr or Lithium? Don't scare me, already freaked out. zzzmykids
Liver damage is a potential of many medications include the anti-convulsant I take that is showing mood stabilization properties as well as most anti-convulsants used as mood stabilizers. Many medications in general have this effect because the liver is where the body processes toxins so once the medication has been absorbed by the blood stream the remnants are broken down by the liver. However with proper blood work they can keep track of that effect. Lithium rarely can cause liver damage although that potential exists. Seroquel has somewhat of that potential. However if they found any potential for hepatitis naturally they would first evaluate the cause and it may very well not be from medications. Let them do an evaluation first but also discuss with them about the potential of that side effect but it could be from any number of reasons and those two medications are not major offenders in that category but only a doctor or psychiatrist would understand it in full. The medication websites would have complete information which you could then discuss with them as well.
Thanks, as always, for helping me not feel so afraid or confused.
Will wait for results being given next week. Just so much has gone on this year, it just seemed like another block placed on the shoulders in a time too many are already there.
I should complain....geesh....listen to me and you are one of the most upbeat people I know regardless of your circumstances.
Again, thank you very much.
Good luck with the tests, fyi they just came out with a genetic test you can do now which tests how people metabolise different drugs via their liver. Get your doc to check it out for you, might make things easier.
I know that some physc drugs are hard on your liver and can cause cirrhosis of the liver , however I have never heard of it causing hepititus. Hepititus is caused by a virus. Cirrhosis may cause juandice, (also a symptom of hepititus).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.